# SDR SWAA2021081310318

- Difficulty date: August 9, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N7739A
- Make and model: Boeing 737-7BD
- Aircraft serial: 35110
- Aircraft time: 46,716 hours, 24,810 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Strake
- Condition: Damaged
- Location: Rt Winglet
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WINGLET VERTICAL STRAKE MISSING 3 EA NUTPLATES AND HOLES ELONGATED / REMOVED STRAP AT RT WINGLET VERTICAL STRAKE REF B737-700 SRM 51-40-02-0G-0. FABRICATED NEW REPAIR STRAP MATERIAL USED 2024-0 .063' HEAT TREAT TO T4 OR T42 AFTER FORMING. P.O#1687098 REF REG# 2016160-2 REV P1 AND INSTALLED NEW REPAIR STRAP AT RT WINGLET VERTICAL STRAKE REF REG #2016160-2 REV IR AND EA# 20-157-01498 REV IR. LATE ENTRY : INSTALLED NUT PLATE ON NEW STRAP REF B737-700 SRM 51-40-02-0G-0
